# SDR YENA20160925864

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 52,623 hours, 19,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS FOUND ON FLOOR SUPPORT FRAMES 68-70, -Y46.   R & R THE FLOOR SUPPORT.
